MAUDE Adverse Event Report: DEPUY MITEK LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228141
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic meniscal repair procedure the omnispan meniscal repair 12deg device had both plates deployed at the same time.Another device was used to complete the procedure.There was a 5 minute delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.The product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the needle was deformed and the sleeve was broken, however the plates and the suture cannot be observed.Without these components, it is not possible to confirm the reported condition.No other anomalies could be observed on the device.The overall complaint was not confirmed as the observed condition of the omnispan meniscal repair 12deg would have not contributed to the complained device issue.Based on the investigation findings, it is possible that there was a failure to use a malleable graft retractor to guide the needle during the insertion.As per ifu 109282, 1) use a malleable graft retractor to protect the implants and suture from getting caught on soft tissue, including the fat pad, during insertion into the knee.Once inside the joint space, remove the malleable graft retractor.Alternatively, an arthroscopic cannula may be utilized.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Document specification review: ifu-109282.Device history lot: pn: 228141.Lot number: 1082tb.There was no non-conformance regarding this lot.Manufacturing date: 29 apr 2025.Expiration date: 31 mar 2028.Device history batch: null.Device history review: pn: 228141.Lot number: 1082tb.There was no non-conformance regarding this lot.Manufacturing date: 29 apr 2025.Expiration date: 31 mar 2028.E1: the reporter¿s complete facility address was not provided.

Brand Name
OMNISPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25084887
Report Number1221934-2026-01909
Device Sequence Number10532507
Product Code MBI
UDI-Device Identifier10886705010035
UDI-Public(01)10886705010035(10)1082TB(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228141
Device Lot Number1082TB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/03/2026
06/08/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/04/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown